Orbital convolution theory for semi-direct products

A. H. Dooley, N. J. Wildberger

Research output: Contribution to journalArticlepeer-review

Abstract

We extend previous results of the authors on orbital convolutions for compact groups, to compact times vector semidirect products. In particular, we define convolutions of noncompact coadjoint orbits and recover the character formulae and Plancherel formula of Lipsman.
Original languageEnglish
Pages (from-to)743-776
JournalJournal of Lie Theory
Volume16
Issue number4
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Orbital convolution theory for semi-direct products'. Together they form a unique fingerprint.

Cite this